# SDR SCNA00339

- Difficulty date: July 20, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE MAIN CABIN SEAT TRACK 52RT AT STA 344 TO STA 460.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE AND REPLACED FROM FS 344 TO 460 RBL 52 IAW B727 SRM 513002.  TREATED AND PRIMED IAW B727 SRM 511002 AND 512002.  INSTALLED IAW B727 SRM 513002.
